# SDR R61A20110151

- Difficulty date: June 18, 2011
- Submitted: June 19, 2011
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 17,663 hours, 13,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON THE RT LOWER CF2 TRACK BEAM.  MX REMOVED AND REPLACED BEAM P/N 170-99451-003 IAW EMB 170 SRM 51-40-02, 51-41-02, 51-23-06.  NO FCS EFFECTED.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
